×

zbMATH — the first resource for mathematics

Boundary value problems in one differential equation with a discontinuity. (English) Zbl 0142.06303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bocher, M, On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic, Trans. am. math. soc., 1, 51, (1900) · JFM 31.0345.01
[2] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw Hill New York · Zbl 0042.32602
[3] Forsythe, G.E; Wasow, W.R, Finite-difference methods for partial differential equations, (1960), Wiley New York · Zbl 0099.11103
[4] Wagner, N, Existence theorem for a nonlinear boundary value problem in ordinary differential equations, Contrib. diff. eqs., 3, 325-336, (1964)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.